# SDR UIEA2017121402403

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,321 hours, 10,063 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Low Pressure
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU NOT PRODUCING ENOUGH PRESSURE 15 PSI ( RESET APU AND PERFORMED BITE CHECK IAW AMM 49-40-01 OPS CHECK OK  )
